# SDR SWAA2022041994973

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 60,483 hours, 35,685 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG UPPER I/B STIFFENER; FWD ATTACHMENT BRACKET CRACK. / [01] REMOVED AND REPLACED BRACKET PER M/M 20-10-02;[02] REMOVED AND REPLACED BRACKET PER SRM 51-40-02;[03] C/W
